# SDR USAAD97161

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BOS - FL 358 - CREW FELT AN EXCESSIVE VIBRATION UPON RETRACTING THE GEAR.  FLIGHT RETURNED TO BOS AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED A BROKEN DOOR LINK ARM.  (M)
